# SDR QXEA2010030200150

- Difficulty date: February 27, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 21,754 hours, 15,961 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Dirty
- Location: Door Locking
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX- CREW REPORTS THAT THE SERVICE DOOR IS HARD TO OPERATE.  MAINTENANCE CLEANED DEBRIS FROM THE LOCKING MECHANISM.  OPERATIONAL CHECKS GOOD. RETURNED TO SERVICE. NO PARTS REPLACED.
